# SDR AALA202205042902

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 56,883 hours, 36,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD FAULT. REPLACED LAMPS IN EXIT SIGNS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TSM 33-51-00-810-807.
